Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 3, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 8, 2013, 3:30 PM CST. It took effect at Jan 8, 2013, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2013, 3:30 PM CST (21:30 UTC)
- In effect from
- Jan 8, 2013, 9:00 PM CST
- Expired
- Jan 9, 2013, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
983 WHUS74 KMOB 082130 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 330 PM CST TUE JAN 8 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM EXCLUDING ALL INLAND BAYS AND SOUNDS... .SURFACE LOW APPROACHING FROM THE PLAINS IS BRINGING INCREASING SOUTH WINDS THROUGH THE NEXT 12 HOURS. WIND WILL SLACKEN FOR ABOUT 12 HOURS OR SO...THEN INCREASE AGAIN THURSDAY MORNING. GMZ650-655-670-675-090530- /O.NEW.KMOB.SC.Y.0003.130109T0300Z-130109T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 330 PM CST TUE JAN 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY. * WINDS:EAST BECOMING SOUTHEAST LATE...19 TO 23 KNOTS * SEAS: 4 TO 6 FEET NEAR SHORE...5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
683 WHUS74 KMOB 090504 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1104 PM CST TUE JAN 8 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM EXCLUDING ALL INLAND BAYS AND SOUNDS... .THE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE SYSTEM OVER THE MID ATLANTIC AND A SURFACE LOW OVER SOUTHERN TEXAS WILL BRING MODERATE TO STRONG EAST TO SOUTHEAST WINDS OVERNIGHT. HAZARDOUS SEAS. GMZ650-655-670-675-091200- /O.CON.KMOB.SC.Y.0003.000000T0000Z-130109T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1104 PM CST TUE JAN 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS:EAST TO SOUTHEAST...19 TO 23 KNOTS WITH OCCASIONAL GUSTS 25 TO 29 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHUS74 KMOB 091132 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 532 AM CST WED JAN 9 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MUCH OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH 9 AM THIS MORNING... .THE DIFFERENCE BETWEEN A STRONG HIGH PRESSURE AREA OVER THE MID ATLANTIC STATES AND A DEVELOPING SURFACE LOW PRESSURE AREA OVER SOUTHERN TEXAS WILL BRING MODERATE TO STRONG EAST TO SOUTHEAST WINDS TO THE MARINE AREA THROUGH MOST OF THIS MORNING. GMZ650-655-670-675-091500- /O.EXT.KMOB.SC.Y.0003.000000T0000Z-130109T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 532 AM CST WED JAN 9 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS:EAST TO SOUTHEAST...19 TO 23 KNOTS WITH OCCASIONAL GUSTS 25 TO 29 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE...NEAR 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS74 KMOB 091515 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 915 AM CST WED JAN 9 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... .SUSTAINED WINDS HAVE DECREASED BELOW 20 KNOTS. THEREFORE THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. GMZ650-655-670-675-091615- /O.EXP.KMOB.SC.Y.0003.000000T0000Z-130109T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 915 AM CST WED JAN 9 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 12:45 PM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Jan 8, 12:45 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1245 PM CST TUE JAN 8 2013 .AVIATION UPDATE...VFR THROUGH MUCH OF THIS AFTERNOON BECOMING MVFR AND IFR AS PATCHES OF RAIN MOVE IN FROM THE WEST AROUND 2100Z TO 2300Z. WIND NEAR BEACHES...ESPECIALLY WEST...EXPECTED TO KICK UP OUT OF THE SOUTHEAST EARLY IN THE PERIOD AND POSSIBLY PRESENTING A/C HANDLING CHALLENGES DUE TO CROSSWINDS. && .PREV DISCUSSION... /ISSUED 514 AM CST TUE JAN 8 2013/ SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...FOR TODAY THROUGH TONIGHT...THE 500 MB CHART CONTINUES TO INDICATE A SPLIT FLOW PATTERN ACROSS THE U.S. EARLY THIS MORNING. STRONG WESTERLY FLOW DOMINATES THE NORTHERN PART OF THE COUNTRY... WHILE SOUTHWEST FLOW ALOFT IS PREVALENT OVER CENTRAL AND EASTERN PORTIONS OF THE U.S...AHEAD OF A WELL-DEFINED UPPER LEVEL LOW THAT IS DIGGING ACROSS NORTHWESTERN MEXICO. PLENTIFUL MID AND UPPER LEVEL MOISTURE CONTINUES TO SPREAD ACROSS MUCH OF THE GULF COAST WITHIN THE SOUTHWEST FLOW ALOFT. A TYPICAL PATTERN MEANWHILE CONTINUES AT THE SURFACE...AS A RIDGE OF HIGH PRESSURE EXTENDS FROM THE EASTERN U.S. TO THE NORTHERN GULF OF MEXICO. THE DEEP UPPER LOW WILL SLOWLY MOVE EASTWARD ACROSS MEXICO TODAY AND TONIGHT. A STRONG DIFLUENT PATTERN WILL DEVELOP ACROSS PORTIONS OF TEXAS AND LOUISIANA AHEAD OF THIS SYSTEM...WHERE WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LIKELY DEVELOP THROUGH TONIGHT. OUR FORECAST AREA WILL REMAIN IN A MOIST SOUTHWEST FLOW PATTERN ALOFT AHEAD OF THIS SYSTEM TODAY...BUT THE BETTER DYNAMICS/LIFT WILL STILL REMAIN CENTERED WELL TO OUR WEST THROUGH LATE THIS AFTERNOON. A FEW LIGHT RAIN SHOWERS MAY DEVELOP AS FAR EAST AS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS AFTERNOON...AND WE WILL RETAIN A SLIGHT CHANCE OF RAIN ROUGHLY SOUTHWEST OF A WAYNESBORO...CITRONELLE...GULF SHORES LINE...WHILE MAINTAINING A DRY FORECAST ELSEWHERE ACROSS THE REGION. MOSTLY CLOUDY SKIES ARE OTHERWISE EXPECTED TODAY...WITH HIGH TEMPERATURES RANGING N THE 60S. DEEP MOISTURE AND STRONG FORCING AHEAD OF THE UPPER LOW WILL SPREAD EASTWARD ACROSS MUCH OF LOUISIANA INTO WESTERN AND CENTRAL PORTIONS OF MISSISSIPPI TONIGHT. WHILE RAIN CHANCES WILL REMAIN HIGHEST TO THE WEST OF OUR CWFA...DEEP LAYER MOISTURE AND LIFT SPREADS FAR ENOUGH EAST TO SUPPORT AN INCREASING CHANCE OF RAIN MAINLY WEST OF INTERSTATE 65 TONIGHT. WE KEPT RAIN CHANCES HIGHEST OVER OUR SOUTHEAST MISSISSIPPI COUNTIES...WITH POPS DECREASING INTO SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. AN INCREASING SOUTHERLY LOW LEVEL JET WILL OTHERWISE TRANSPORT HIGHER DEWPOINTS INTO THE REGION LATER TODAY INTO TONIGHT...SO MILDER TEMPERATURES ARE ANTICIPATED ACROSS THE REGION OVERNIGHT. /21 WEDNESDAY THROUGH THURSDAY NIGHT...THE UPPER LOW MOVES FROM JUST SOUTH OF THE W-ERN TX/MEX BORDER TO OVER THE PLAINS. THE NAM/GFS ARE IN PRETTY GOOD AGREEMENT...WITH THE UPPER LOW MOVING TO OVER THE MO/KS STATE LINE...WHILE THE ECMWF/CANADIAN MOVE IT TO OVER THE E-ERN KS/OK STATE LINE. DOESN'T SEEM LIKE MUCH ON THE SYNOPTIC SCALE...BUT BY THURSDAY EVENING...THE GFS HAS MOVED THE SURFACE FRONT OVER EASTERN SECTIONS OF THE FA...WHILST THE REST OF THE GUIDANCE HAS THE FRONT OVER WESTERN SECTIONS OR JUST WEST OF THE FA. FOR THE FORECAST...WEDNESDAY AND WEDNESDAY NIGHT...GUIDANCE IS IN PRETTY GOOD AGREEMENT...SO HAVEN'T DEVIATED EXCEPT TO CLEAN UP. THURSDAY...THE GFS' ADVERTISING A SLIGHTLY MORE EASTWARD PROGRESSION OF THE DYNAMICS AND SURFACE FRONT MEANS A BETTER CHANCE OF UPPER LEVEL ENHANCED TSRA OVER THE FA. BEST DYNAMICS REMAIN WEST AND NORTHWEST OF THE FA...BUT THE FA COULD SEE A BETTER CHANCE OF AN ISOLATED STRONG TO SEVERE TSRA. LIMITED INSTABILITY WILL HELP TO LIMIT HOW MUCH...THOUGH. THE REST KEEP THE DYNAMICS WEST AND NORTHWEST OF THE FA. AM NOT GOING TO ADVERTISE ANY ROWDY STORMS ATTM...BUT WILL HAVE TO KEEP AN EYE ON THIS...IN CASE. GUIDANCE IS ALSO ADVERTISING A GREATER CHANCE OF DENSE OVERNIGHT FOG DEVELOPMENT. HAVE PUT PATCHY DENSE FOG IN FOR WEDNESDAY AND THURSDAY NIGHTS. LONG TERM...(FRIDAY ON)FRIDAY AND FRIDAY NIGHT...ANOTHER UPPER SYSTEM THAT HAS DIVED SOUTHEAST OVER THE WESTERN CONUS MOVES SLOWLY EAST...TO OVER THE THE ROCKIES. SURFACE HIGH PRESSURE OFF THE MID ATLANTIC REGION COAST GETS SHIFTED SOUTH...TO OFF THE FL/GA/SC COAST. THIS HEPS TO CREATE A MORE GENERAL SOUTHERLY FLOW OVER THE NORTHERN GULF OF MEX COAST. A DIGGING UPPER SYSTEM OVER THE NORTH ATLANTIC SHIFTS AN UPPER HIGH FROM OVER THE CARIBBEAN TO OVER THE EASTERN GULF OF MEX. GUIDANCE IS IN PRETTY GOOD AGREEMENT...WITH TEMPS WELL ABOVE SEASONAL(OVERNIGHT LOWS ARE AROUND SEASONAL DAYTIME HIGHS!!!!). POPS AROUND SEASONAL. SATURDAY THROUGH SATURDAY NIGHT...SOME OF THE ENERGY IN THE WESTERN UPPER TROUGH BEGINS TO LIFT OUT OF THE TROUGH...AS MORE SHORTWAVE ENERGY DIVES INTO THE TROUGH. THE EXITING UPPER ENERGY PUSHES A SURFACE FRONT TOWARDS THE AREA. GUIDANCE IS IN DECENT AGREEMENT...SO HAVEN'T DEVIATED FROM THE WELL ABOVE SEASONAL TEMPS...AND NEAR SEASONAL POPS. SUNDAY THROUGH SUNDAY NIGHT...THE ECMWF AND GFS BEGIN TO DIVERGE...WITH THE ECMWF ADVERTISING THE SURFACE FRONT GETTING PUSHED OVER SE-ERN SECTIONS OF THE FA BEFORE STALLING BY MONDAY MORNING...THE GFS KEEPS THE MAIN PUSH OF THE UPPER DYNAMICS AWAY FROM THE FRONT THIS PERIOD...WITH THE RESULT BEING THE FRONT STALLING NORTHWEST OF THE FA FOR THIS PERIOD. THE ECMWF BECOMES A COOLER SOLUTION THAN THE GFS FOR SUNDAY NIGHT,...ALONG WITH WETTER. MONDAY THROUGH MONDAY NIGHT...AS THE MAIN PART OF THE WESTERN TROUGH WORKS ITS WAY EAST...THE GFS IS ADVERTISING THE SURFACE FRONT GETTING THE PUSH IT NEEDS TO PUSH THE FRONT ACROSS MOST OF THE FA...WHILST THE ECMWF IS ADVERTISING ISENTROPIC UPGLIDE SETTING UP OVER THE FA...NORTH OF THE FRONT. HAVE TRIED TO BLEND THE TIMING OF THE GFS AND ECMWF SOLUTIONS...MORE IN LINE WITH THE MIDDLE OF THE MODEL GFS ENSEMBLE SOLUTION. COOLING OFF OVER THE FA WITH RESPECT TO TEMPS AND A BIT RAINY. TUESDAY AND TUESDAY NIGHT...THE GFS IS ADVERTISING THE WESTERN TROUGH WORKING ITS WAY OVER THE SOUTHERN PLAINS...WHILST THE ECMWF IS ADVERTISING THE TROUGH APPROACHING THE SOUTHERN PLAINS(FROM OVER THE DESERT SOUTHWEST). THE GFS IS ADVERTISING A COOL ISENTROPIC UPGLIDE INDUCED SHOWERY DAY OVER THE FA. THE ECMWF...WITH ITS SURFACE BOUNDARY RETREATING NORTH...RETURNS UNSEASONABLY WARM TEMPS TO THE FA. HAVE AGAIN WENT IN THE MIDDLE FOR THE FORECAST. AVIATION...(12Z ISSUANCE)MVFR CIGS AROUND 1500 FT AGL HAVE SPREAD OVER THE KPNS TERMINAL EARLY THIS MORNING...WHILE VFR DECKS AROUND 5000 FT AGL REMAIN IN THE VICINITY OF KMOB AND KBFM. MVFR CIGS BETWEEN 1500-2500 FT AGL SHOULD GRADUALLY DEVELOP NORTHWARD INTO KMOB AND KBFM EARLY THIS MORNING...WITH THESE CIGS LOOKING TO REMAIN OF IMPACT ACROSS THE LOCAL TERMINALS THROUGH MUCH OF THIS FORECAST PERIOD. EASTERLY WINDS OF 5-10 KNOTS WILL OTHERWISE CONTINUE THROUGH 12Z WED. /21 MARINE...A MODERATE EASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH WEDNESDAY AS A LARGE RIDGE OF HIGH PRESSURE REMAINS INTACT FROM THE EASTERN U.S. TO THE NORTHERN GULF. A MODERATE SOUTHEASTERLY FLOW IS EXPECTED TO BE PREVALENT LATE THIS WEEK AS LOW PRESSURE LIFTS FROM THE SOUTHERN PLAINS TOWARD THE GREAT LAKES REGION. PATCHY DENSE MARINE FOG MAY BE OF CONCERN LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING OVER THE BAYS AND NEAR SHORE WATERS. RAIN CHANCES OTHERWISE LOOK TO GRADUALLY INCREASE OVER THE MARINE AREA THROUGH THURSDAY. /21 FIRE WEATHER...EAST TO SOUTHEAST MIXING LAYER WINDS WILL TRANSITION TO A MORE GENERAL SOUTHEAST TO SOUTH TODAY...REMAINING SO INTO THE COMING WEEKEND. CHANCE OF RAIN EXPECTED TO BE ABOVE SEASONAL...WELL ABOVE SEASONAL FOR WEDNESDAY AS A SURFACE FRONT APPROACHES THE AREA. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 67 57 70 62 74 / 20 30 50 20 40 PENSACOLA 67 58 67 61 72 / 10 20 40 20 30 DESTIN 64 58 67 60 70 / 10 20 30 10 30 EVERGREEN 64 54 70 60 74 / 10 20 60 20 40 WAYNESBORO 65 54 69 63 76 / 20 70 60 30 40 CAMDEN 64 53 70 60 76 / 10 40 60 30 40 CRESTVIEW 66 55 71 59 73 / 10 20 40 10 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 8, 6:12 AM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 612 AM CST TUE JAN 8 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 612 AM CST TUE JAN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PATCHY DENSE FOG WILL BE POSSIBLE ACROSS PORTIONS OF THE REGION WEDNESDAY NIGHT AND THURSDAY MORNING. AN UPPER LEVEL STORM SYSTEM WILL LIFT FROM THE STATE OF TEXAS TOWARD THE MIDWESTERN STATES THURSDAY. AN ASSOCIATED WEAK COLD FRONT WILL APPROACH THE LOWER MISSISSIPPI VALLEY DURING THE DAY THURSDAY. A LINE OF THUNDERSTORMS DEVELOPING ALONG THE FRONT MAY IMPACT PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE WESTERN FLORIDA PANHANDLE THURSDAY AFTERNOON AND EVENING. WHILE THE PROBABILITY OF SEVERE WEATHER OVERALL REMAINS LOW ACROSS THE REGION THURSDAY...ISOLATED STORMS ALONG THE LINE WILL BE CAPABLE OF BECOMING STRONG TO SEVERE. THE PRIMARY HAZARD WOULD BE DAMAGING WIND GUSTS AND POSSIBLY AN ISOLATED TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SPOTTER NETWORKS SHOULD CONTINUE TO MONITOR WEATHER FORECASTS FOR THURSDAY. GMZ630>635-650-655-670-675-091215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 612 AM CST TUE JAN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS OUT TO 60 NAUTICAL MILES AS MODERATE TO STRONG EASTERLY WINDS CONTINUE THROUGH AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MODERATE TO STRONG SOUTHEASTERLY WINDS ARE EXPECTED WEDNESDAY AND THURSDAY AS A DEVELOPING STORM SYSTEM MOVES TOWARD THE CENTRAL PLAINS STATES. PATCHY DENSE MARINE FOG WILL BE POSSIBLE OVER THE BAYS AND NEAR SHORE WATERS WEDNESDAY NIGHT AND THURSDAY MORNING. THUNDERSTORM CHANCES ARE FORECAST TO INCREASE THURSDAY INTO FRIDAY ACROSS THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA ALONG AND AHEAD OF AN APPROACHING COLD FRONT.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.